# SDR 06FDEA2385

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Center Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FOUND RT TRUNNION MATING SURFACE CORRODED.  REMOVED AS PER SRM 53-40-00 FIGURE 15 VOLUME I. ORIGINAL THICKNESS = 2.500", TOP   SPOTFACE MATERIAL REMOVED = 0.007" (FWD), TOP SPOTFACE MATERIAL REMOVED = 0.0125" (AFT),   LOWER   MATING SURFACE MATERIAL REMOVED = 0.0375". FINAL THICKNESS REMAINED = 2.4555" (FWD)   AND   2.450" (AFT), MINIMUM ALLOWABLE THICKNESS = 2.430" AND FOUND WITHIN LIMIT AS PER SRM   53-40-00 FIGURE 15 VOLUME I. REWORKED AREA REPROTECTED AS PER SRM 51-21-01   VOLUME II.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
